Russian Academy of Sciences

Landau Institute for Theoretical Physics

Publications of modern mathematics problems department

2018

  1. S. Abenda, P.G. Grinevich, Rational degenerations of M-curves, totally positive Grassmannians and KP2-solitons, Commun. Math. Phys., 361(3), 1029-1081 (2018); arXiv:1506.00563.
  2. P.G. Grinevich, P.M. Santini, The finite gap method and the analytic description of the exact rogue wave recurrence in the periodic NLS Cauchy problem. 1, Nonlinearity, 31(11), 5258-5308 (2018); arXiv:1707.05659.
  3. P.G. Grinevich, P.M. Santini, The exact rogue wave recurrence in the NLS periodic setting via matched asymptotic expansions, for 1 and 2 unstable modes, Physics Letters A 382(14), 973-979 (2018); arXiv:1708.04535.
  4. A.Ya. Mal’tsev, Vtoraya granitsa zon ustoichivosti i uglovye diagrammy provodimosti dlya metallov so slozhnymi poverkhnostyami Fermi, ZhETF, 154(6), 1183-1210 (2018) [A.Ya. Maltsev, The second boundaries of stability zones and the angular diagrams of conductivity for metals having complicated Fermi surfaces, JETP, 127(6), in press (2018)]; arXiv:1804.10762.
  5. A.Ya. Mal’tsev, S.P. Novikov, Teoriya zamknutykh 1-form, urovni kvaziperiodicheskikh funktsii i transportnye yavleniya v elektronnykh sistemakh, Tr. MIAN, 302, v pechati (2018) [A.Ya. Maltsev, S.P. Novikov, The theory of closed 1-forms, levels of quasiperiodic functions and transport phenomena in electron systems]; arXiv:1805.05210.
  6. S. Abenda, P.G. Grinevich, Veshchestvennye solitonnye reshetki KP–II i desingulyarizatsiya spektral’nykh krivykh, otvechayushchikh GrTP(2,4), Tr. MIAN, 302, gotovitsya k pechati (2018) [S. Abenda, P.G. Grinevich, Real soliton lattices of KP-II and desingularization of spectral curves: the GrTP(2,4) case]; arXiv:1803.10968.
  7. S. Abenda, P.G. Grinevich, KP theory, plane-bipartite networks in the disk and rational degenerations of M-curves, arXiv:1801.00208.
  8. P.G. Grinevich, R.G. Novikov, Moutard transform for the conductivity equation, arXiv:1801.00295.
  9. S. Abenda, P.G. Grinevich, Reducible M-curves for Le-networks in the totally-nonnegative Grassmannian and KP-II multiline solitons, arXiv:1805.05641.
  10. E.A. Zhizhina, V.A. Zagrebnov, Yu.M. Kondrat’ev, V.A. Malyshev, B.S. Nakhapetyan, E.A. Pecherskii, S.A. Pirogov, S.K. Pogosyan, Ya.G. Sinai, Robert Adol’fovich Minlos (28.02.1931 – 9.01.2018), TMF, 195(1), 3-45 (2018) [E.A. Zhizhina, V.A. Zagrebnov, Yu.M. Kondratiev, V.A. Malyshev, B.S. Nakhapetian, E.A. Pechersky, S.A. Pirogov. S.K. Poghosyan, Ya.G. Sinai, Robert Adol’Fovich Minlos (28 February 1931 – 9 January 2018), Theor. Math. Phys., 195(1), 491-493 (2018)].
  11. 2017

    1. S.V. Savchenko, On the number of 7-cycles in regular n-tournaments, Discrete Mathematics, 340(2), 264-285 (2017).
    2. A.Ya. Mal’tsev, Ob analiticheskikh svoistvakh magnitoprovodimosti pri nalichii ustoichivykh otkrytykh elektronnykh traektorii na slozhnoi poverkhnosti Fermi, ZhETF, 151(5), 944-973 (2017) [A.Ya. Maltsev, On the analytical properties of the magneto-conductivity in the case of presence of stable open electron trajectories on a complex Fermi surface, JETP 124(5), 805-831 (2017)]; arXiv:1610.00292.
    3. A.Ya. Mal’tsev, Ostsillyatsionnye yavleniya i eksperimental’noe opredelenie tochnykh matematicheskikh zon ustoichivosti dlya magnitoprovodimosti v metallakh, imeyushchikh slozhnye poverkhnosti Fermi, ZhETF, 152(5), 1053-1064 (2017) [A.Ya. Maltsev, Oscillation phenomena and experimental determination of exact mathematical Stability Zones for magneto-conductivity in metals having complicated Fermi surfaces, JETP 125(5), 896-905 (2017)]; arXiv:1706.09750.
    4. P.G. Grinevich, R.G. Novikov, Mnogotochechnye rasseivateli so svyazannymi sostoyaniyami pri nulevoi energii, TMF, 193(2), 309-314 (2017) [P.G. Grinevich, R.G. Novikov, Multipoint scatterers with bound states at zero energy, Theor. Math. Phys., 193(2), 1675-1679 (2017)]; arXiv:1610.02319.
    5. P.G. Grinevich, S.P. Novikov, Singulyarnye solitony i spektral’naya meromorfnost’, Uspekhi mat. nauk, 72(6), 113-138 (2017) [P.G. Grinevich, S.P. Novikov, Singular solitons and spectral meromorphy, Russ. Math. Surv., 72(6), 1083-1107 (2017)].
    6. P.G. Grinevich, P.M. Santini, Numerical instability of the Akhmediev breather and a finite-gap model of it, prinyata k publikatsii v Springer Proceedings in Mathematics & Statistics; arXiv:1708.00762.
    7. 2016

      1. P.G. Grinevich, R.G. Novikov, Moutard transform approach to generalized analytic functions with contour poles, Bull. Sci. Math., 140(6), 638-656 (2016); arXiv:1512.08874.
      2. P.G. Grinevich, R.G. Novikov, Moutard transform for the generalized analytic functions, J. Geom. Anal., 26(4), 2984-2995 (2016); arXiv:1510.08764.
      3. S.V. Savchenko, On 5-Cycles and 6-Cycles in Regular n-Tournaments, J. Graph Theory, 83(1), 44-77 (2016).
      4. A.Ya. Maltsev, On the canonical forms of the multi-dimensional averaged Poisson brackets, J. Math. Phys. 57, 053501 (2016); arXiv:1502.04468.
      5. P.G. Grinevich, P.M. Santini, Nonlocality and the inverse scattering transform for the Pavlov equation, Stud. Appl. Math., 137(1), 10-27 (2016); arXiv:1507.08205.
      6. M. Avdeeva, F. Cellarosi, Ya.G. Sinai, Ergodic and statistical properties of B-free numbers, Teoriya veroyatn. i ee primen., 61(4), 805-829 (2016) [Theory Probab. Appl., 61(4), 569–589 (2017)].
      7. P.G. Grinevich, P.M. Santini, Odna lemma iz integral’noi geometrii i eyo prilozheniya: nelokal’nost’ v uravnenii Pavlova i tomograficheskaya zadacha s neprozrachnym parabolicheskim ob’ektom, TMF, 189(1), 59-68 (2016) [P.G. Grinevich, P.M. Santini, An integral geometry lemma and its applications: The nonlocality of the Pavlov equation and a tomographic problem with opaque parabolic objects, Theor. Math. Phys., 189(1), 1450-1458 (2016)]; arXiv:1511.04436.
      8. P.G. Grinevich, S.P. Novikov, Ob s-meromorfnykh obyknovennykh differentsial’nykh operatorakh, UMN, 71:6(432), 161-162 (2016) [P.G. Grinevich, S.P. Novikov, On s-meromorphic ordinary differential operators, Russ. Math. Surv., 71(6), 1143-1145 (2016)]; arXiv:1510.06770.
      9. P.G. Grinevich, R.G. Novikov, Obobshchennye analiticheskie funktsii, preobrazovaniya tipa Mutara i golomorfnye otobrazheniya, Funkts. analiz i ego pril., 50(2), 81-84 (2016) [P.G. Grinevich, R.G. Novikov, Generalized analytic functions, Moutard-type transforms and holomorphic maps, Funct. Anal. Appl., 50(2), 150-152 (2016)]; arXiv:1512.00343.
      10. 2015

        1. A.Ya. Maltsev, On the minimal set of conservation laws and the Hamiltonian structure of the Whitham equations, J. Math. Phys. 56, 023510 (2015); arXiv:1403.3935.
        2. P.G. Grinevich, P.M. Santini, D. Wu, The Cauchy problem for the Pavlov equation, Nonlinearity, 28(11), 3709-3754 (2015); arXiv:1310.5834.
        3. P.G. Grinevich, A.E. Mironov, S.P. Novikov, O nerelyativistskom dvumernom chisto magnitnom supersimmetrichnom operatore Pauli, Uspekhi matem. nauk, 70:2(422), 109-140 (2015) [P.G. Grinevich, A.E. Mironov, S.P. Novikov, On the non-relativistic two-dimensional purely magnetic supersymmetric Pauli operator, Russ. Math. Surveys, 70(2), 299–329 (2015)]; arXiv:1101.5678.
        4. I.M. Krichever, Kommutiruyushchie raznostnye operatory i kombinatornoe preobrazovanie Geila, Funkts. analiz i ego pril., 49(3), 22–40 ( 2015) [I.M. Krichever, Commuting difference operators and the combinatorial Gale transform, Funct. Anal. Appl., 49(3), 175-188 (2015)]; arXiv:1403.4629.
        5. 2014

          1. D. Li, Ya.G. Sinai, An application of the renormalization group method to stable limit laws, J. Stat. Phys., 157(4-5), 915-930 (2014).
          2. P.G. Grinevich, S.P. Novikov, Spektral’no meromorfnye operatory i nelineinye sistemy, Uspekhi mat. nauk, 69:5(419), 163–164 (2014) [P.G. Grinevich, S. Novikov, Spectral Meromorphic Operators and Nonlinear Systems, Russ. Math. Surv., 69(5), 924-926 (2014)]; arXiv:1409.6349.
          3. V.M. Buchstaber, B.A. Dubrovin, I.M. Krichever (Eds.), Topology, Geometry, Integral Systems, and Mathematical Physics. Novikov’s Seminar 2012-2014, AMS, 2014, xii,393 pp. ISBN 978-1-4704-1871-7 [American Mathematical Society Translations - Series 2, Advances in the Mathematical Sciences, Vol. 234 (2014)].
          4. I. Krichever, Amoebas, Ronkin function, and Monge–Ampère measures of algebraic curves with marked points, American Mathematical Society Translations - Series 2, Advances in the Mathematical Sciences, 234, 265-278 (2014) [Topology, Geometry, Integral Systems, and Mathematical Physics. Novikov’s Seminar 2012-2014. Ed. by V.M. Buchstaber, B.A. Dubrovin, I.M. Krichever. AMS, 2014, xii,393pp. ISBN 978-1-4704-1871-7]; arXiv:1310.8472.
          5. A.Ya. Maltsev, The averaging of multi-dimensional Poisson brackets for systems having pseudo-phases, American Mathematical Society Translations - Series 2, Advances in the Mathematical Sciences, 234, 279-307 (2014) [Topology, Geometry, Integral Systems, and Mathematical Physics. Novikov’s Seminar 2012-2014. Ed. by V.M. Buchstaber, B.A. Dubrovin, I.M. Krichever. AMS, 2014, xii,393pp. ISBN 978-1-4704-1871-7]; arXiv:1402.3686.
          6. P.G. Grinevich, Elementy teorii rimanovykh poverkhnosttei i teorema Rimana-Rokha, V sbornike: Geometricheskie metody matematicheskoi fiziki 2. Lektsii letnei shkoly. Voskresenskoe 25-29.06.2012- M.:MAKS Press 2014, s. 29-60.
          7. 2013

            1. P.G. Grinevich, S.P. Novikov, Singular soliton operators and indefinite metrics, Bull. Brazil. Math. Soc., New Series, 44 (4), 809-840 (2013); arXiv:1103.2505.
            2. P.G. Grinevich, R.G. Novikov, Faddeev eigenfunctions for multipoint potentials, Eurasian Journal of Mathematical and Computer Applications, 1(2), 76-91 (2013); arXiv:1211.0292.
            3. P.G. Grinevich, P.M. Santini, Holomorphic eigenfunctions of the vector field associated with the dispersionless Kadomtsev-Petviashvili equation, J. Diff. Equations, 255(7), 1469-1491 (2013); arXiv:1111.4446.
            4. A.Ya. Maltsev, The multi-dimensional Hamiltonian structures in the Whitham method, J. Math. Phys., 54, 053507 (2013); arXiv:1211.5756.
            5. P.G. Grinevich, S.P. Novikov, Diskretnye SLn-svyaznosti i samosopryazhennye raznostnye operatory na dvumernykh mnogoobraziyakh, Uspekhi mat. nauk, 68:5(413), 81–110 (2013) [P.G. Grinevich, S.P. Novikov, Discrete SLn-connections and self-adjoint difference operators on 2-dimensional manifolds, Russ. Math. Surv., 68(5), 861-887 (2013)].
            6. I. Krichever, T. Shiota, Soliton equations and the Riemann-Schottky problem, In: Handbook of Moduli, Vol. II, 205-258 (2013). Ed. by G. Farkas, I. Morrison, Intl. Press, 594 pp., 2013. ISBN: 9781571462589 [Advanced Lectures in Mathematics, Volume 25]; arXiv:1111.0164.